# SDR ASAA2021092036004

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 54,426 hours, 16,054 cycles
- Engine: Ge
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVER HEAD EMERGENCY EXIT SIGNS HAVE FALLEN OFF. GROUNDED - YES. RESECURED MID CAB OVER HEAD CENTER EMERG EXIT SIGN COVERS OK FOR SERVICE.
